# SDR REXA201000319

- Difficulty date: December 18, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 14,088 hours, 11,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASED DENT AT LOWER CARGO DOOR OPENING WAS FOUND MEASURING 5.6" X 1.75" W X 0.081 DEEP BETWEEN FRAMES 589 -605 STR 18-19L.  PERFORMED A MAJOR REPAIR TO DAMAGED FUSELAGE SKIN BETWEEN FS 589-605 STR 17-19L IAW BOMBARDIER SERVICES CORPORATION ENGINEERING ORDER NO: 601R-53-20038.
